# SDR MASA200700374

- Difficulty date: June 6, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 18,445 hours, 14,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FS640
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFICATION OF THE FRAME AT FS 640 CRACKED.  REPAIRED FRAME.
